Alert archive / Alaska / Blizzard Warnings in 2006
Blizzard Warning 6, NWS Anchorage, AK
NWS Anchorage, AK issued this blizzard warning at Dec 22, 2006, 8:48 AM AKST. It took effect at Dec 22, 2006, 1:48 PM AKST. It was in force for 20 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Dec 22, 2006, 8:48 AM AKST (17:48 UTC)
- In effect from
- Dec 22, 2006, 1:48 PM AKST
- Expired
- Dec 23, 2006, 10:00 AM AKST
- In force
- 20 hr
- Issued by
- NWS Anchorage, AK
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWAK41 PAFC 222248 WSWAER URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE ANCHORAGE AK 148 PM AST FRI DEC 22 2006 AKZ131-231400- /X.NEW.PAFC.BZ.W.0006.061222T2248Z-061223T1400Z/ NORTHEAST PRINCE WILLIAM SOUND- INCLUDING THE CITIES OF...VALDEZ...THOMPSON PASS 148 PM AST FRI DEC 22 2006 ...BLIZZARD WARNING IN EFFECT UNTIL 5 AM AST SATURDAY FOR THOMPSON PASS... THE NATIONAL WEATHER SERVICE IN ANCHORAGE HAS ISSUED A BLIZZARD WARNING FOR THOMPSON PASS...WHICH IS IN EFFECT UNTIL 5 AM AST SATURDAY. WINDS OF 35 TO 55 MPH COMBINED WITH SNOW TONIGHT WILL CREATE FREQUENT WHITE-OUT CONDITIONS THROUGH THOMPSON PASS TONIGHT. WINDS WILL ABATE SATURDAY MORNING ALLOWING CONDITIONS TO IMPROVE. A BLIZZARD WARNING MEANS SEVERE WINTER WEATHER CONDITIONS ARE EXPECTED OR OCCURRING. FALLING AND BLOWING SNOW WITH STRONG WINDS AND POOR VISIBILITIES ARE LIKELY. THIS WILL LEAD TO WHITE-OUT CONDITIONS...MAKING TRAVEL EXTREMELY DANGEROUS. ALL TRAVEL AND OUTDOOR ACTIVITY IS STRONGLY DISCOURAGED. $$ AKZ171-230100- /X.CON.PAFC.SN.Y.0013.000000T0000Z-061223T0100Z/ KODIAK ISLAND- INCLUDING THE CITY OF...KODIAK CITY 148 PM AST FRI DEC 22 2006 ...SNOW ADVISORY REMAINS IN EFFECT UNTIL 4 PM AST THIS AFTERNOON... A SNOW ADVISORY REMAINS IN EFFECT UNTIL 4 PM AST THIS AFTERNOON. SNOW STARTED EARLIER THIS MORNING WITH UP TO 3 INCHES ACCUMULATION THUS FAR. SNOW WILL CONTINUE THROUGH MUCH OF THE DAY BEFORE TAPERING OFF TO SHOWERS. TOTAL SNOW ACCUMULATIONS OF 5 TO 9 INCHES ARE POSSIBLE BY EARLY THIS EVENING. THE SNOW WILL END QUICKLY THIS EVENING. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$
8 follow-up statements
000 WWAK41 PAFC 222319 WSWAER URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE ANCHORAGE AK 219 PM AST FRI DEC 22 2006 AKZ131-231130- /X.CON.PAFC.BZ.W.0006.000000T0000Z-061223T1400Z/ NORTHEAST PRINCE WILLIAM SOUND- INCLUDING THE CITIES OF...VALDEZ...THOMPSON PASS 219 PM AST FRI DEC 22 2006 ...BLIZZARD WARNING REMAINS IN EFFECT UNTIL 5 AM AST SATURDAY... A BLIZZARD WARNING REMAINS IN EFFECT UNTIL 5 AM AST SATURDAY. WINDS OF 35 TO 55 MPH COMBINED WITH SNOW TONIGHT WILL CREATE FREQUENT WHITE-OUT CONDITIONS THROUGH THOMPSON PASS TONIGHT. WINDS WILL ABATE SATURDAY MORNING ALLOWING CONDITIONS TO IMPROVE. A BLIZZARD WARNING MEANS SEVERE WINTER WEATHER CONDITIONS ARE EXPECTED OR OCCURRING. FALLING AND BLOWING SNOW WITH STRONG WINDS AND POOR VISIBILITIES ARE LIKELY. THIS WILL LEAD TO WHITE-OUT CONDITIONS...MAKING TRAVEL EXTREMELY DANGEROUS. ALL TRAVEL AND OUTDOOR ACTIVITY IS STRONGLY DISCOURAGED. $$ AKZ171-230600- /X.EXT.PAFC.SN.Y.0013.000000T0000Z-061223T0600Z/ KODIAK ISLAND- INCLUDING THE CITY OF...KODIAK CITY 219 PM AST FRI DEC 22 2006 ...SNOW ADVISORY NOW IN EFFECT UNTIL 9 PM AST THIS EVENING... THE SNOW ADVISORY HAS BEEN EXTENDED UNTIL 9 PM AST THIS EVENING FOR KODIAK. SNOW WILL CONTINUE INTO THIS EVENING. TOTAL SNOW ACCUMULATIONS OF 6 TO 11 INCHES ARE POSSIBLE BY EARLY THIS EVENING. THE SNOW WILL END LATER THIS EVENING. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$
000 WWAK41 PAFC 230107 WSWAER URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE ANCHORAGE AK 407 PM AST FRI DEC 22 2006 AKZ125-231315- /X.EXA.PAFC.BZ.W.0006.000000T0000Z-061223T1400Z/ WESTERN PRINCE WILLIAM SOUND- INCLUDING THE CITIES OF...WHITTIER...SEWARD...GIRDWOOD... MOOSE PASS 407 PM AST FRI DEC 22 2006 ...BLIZZARD WARNING IN EFFECT UNTIL 5 AM AST SATURDAY FOR SEWARD TO MOOSE PASS... THE NATIONAL WEATHER SERVICE IN ANCHORAGE HAS ISSUED A BLIZZARD WARNING...WHICH IS IN EFFECT UNTIL 5 AM AST SATURDAY FOR SEWARD TO MOOSE PASS. WINDS GUSTS TO 45 MPH COMBINED WITH SNOW TONIGHT WILL CREATE FREQUENT WHITE-OUT CONDITIONS FOR THE AREA FROM SEWARD TO MOOSE PASS. WINDS WILL ABATE SATURDAY MORNING ALLOWING CONDITIONS TO IMPROVE. A BLIZZARD WARNING MEANS SEVERE WINTER WEATHER CONDITIONS ARE EXPECTED OR OCCURRING. FALLING AND BLOWING SNOW WITH STRONG WINDS AND POOR VISIBILITIES ARE LIKELY. THIS WILL LEAD TO WHITE-OUT CONDITIONS...MAKING TRAVEL EXTREMELY DANGEROUS. ALL TRAVEL AND OUTDOOR ACTIVITY IS STRONGLY DISCOURAGED. $$ AKZ131-231315- /X.CON.PAFC.BZ.W.0006.000000T0000Z-061223T1400Z/ NORTHEAST PRINCE WILLIAM SOUND- INCLUDING THE CITIES OF...VALDEZ...THOMPSON PASS 407 PM AST FRI DEC 22 2006 ...BLIZZARD WARNING REMAINS IN EFFECT UNTIL 5 AM AST SATURDAY FOR THOMPSON PASS... A BLIZZARD WARNING REMAINS IN EFFECT UNTIL 5 AM AST SATURDAY FOR THOMPSON PASS. WINDS OF 35 TO 55 MPH WITH GUSTS AS HIGH AS 70 MPH COMBINED WITH SNOW TONIGHT WILL CREATE FREQUENT WHITE-OUT CONDITIONS THROUGH THOMPSON PASS TONIGHT. WINDS WILL ABATE SATURDAY MORNING ALLOWING CONDITIONS TO IMPROVE. A BLIZZARD WARNING MEANS SEVERE WINTER WEATHER CONDITIONS ARE EXPECTED OR OCCURRING. FALLING AND BLOWING SNOW WITH STRONG WINDS AND POOR VISIBILITIES ARE LIKELY. THIS WILL LEAD TO WHITE-OUT CONDITIONS...MAKING TRAVEL EXTREMELY DANGEROUS. ALL TRAVEL AND OUTDOOR ACTIVITY IS STRONGLY DISCOURAGED. $$ AKZ101-231315- /X.NEW.PAFC.SN.Y.0014.061223T0900Z-061224T1400Z/ ANCHORAGE- INCLUDING THE CITIES OF...ANCHORAGE...EAGLE RIVER...INDIAN... EKLUTNA 407 PM AST FRI DEC 22 2006 ...SNOW ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 5 AM AST SUNDAY... THE NATIONAL WEATHER SERVICE IN ANCHORAGE HAS ISSUED A SNOW ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 5 AM AST SUNDAY. SNOW WILL BEGIN AROUND MIDNIGHT AND CONTINUE THROUGH EARLY SUNDAY MORNING. UP TO 2 INCHES OF SNOW IS EXPECTED TONIGHT. 4 TO 8 INCHES OF SNOW ARE EXPECTED SATURDAY AND ANOTHER 4 TO 8 INCHES SATURDAY NIGHT. SNOWFALL WILL TAPER OFF SUNDAY MORNING. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$ AKZ171-230600- /X.CON.PAFC.SN.Y.0013.000000T0000Z-061223T0600Z/ KODIAK ISLAND- INCLUDING THE CITY OF...KODIAK CITY 407 PM AST FRI DEC 22 2006 ...SNOW ADVISORY REMAINS IN EFFECT UNTIL 9 PM AST THIS EVENING... A SNOW ADVISORY REMAINS IN EFFECT UNTIL 9 PM AST THIS EVENING. SNOW WILL CONTINUE INTO THIS EVENING. TOTAL SNOW ACCUMULATIONS OF 6 TO 11 INCHES ARE POSSIBLE BY EARLY THIS EVENING. THE SNOW WILL END LATER THIS EVENING. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$
000 WWAK41 PAFC 230115 WSWAER URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE ANCHORAGE AK 415 PM AST FRI DEC 22 2006 AKZ171-230700- /X.UPG.PAFC.SN.Y.0013.000000T0000Z-061223T0600Z/ /X.EXB.PAFC.BZ.W.0006.000000T0000Z-061223T0700Z/ KODIAK ISLAND- INCLUDING THE CITY OF...KODIAK CITY 415 PM AST FRI DEC 22 2006 ...BLIZZARD WARNING IN EFFECT UNTIL 10 PM AST THIS EVENING... THE NATIONAL WEATHER SERVICE IN ANCHORAGE HAS ISSUED A BLIZZARD WARNING...WHICH IS IN EFFECT UNTIL 10 PM AST THIS EVENING. THE SNOW ADVISORY IS NO LONGER IN EFFECT. STRONG WINDS OF 30 TO 45 MPH WILL CREATE WHITEOUT CONDITIONS ACROSS KODIAK ISLAND THIS EVENING. SNOW WILL ALSO CONTINUE THIS EVENING WITH UP TO THREE INCHES OF ADDITIONAL SNOWFALL POSSIBLE. SNOWFALL SHOULD TAPER OFF LATER THIS EVENING...WITH VISIBILITIES IMPROVING AS WELL. A BLIZZARD WARNING MEANS SEVERE WINTER WEATHER CONDITIONS ARE EXPECTED OR OCCURRING. FALLING AND BLOWING SNOW WITH STRONG WINDS AND POOR VISIBILITIES ARE LIKELY. THIS WILL LEAD TO WHITE-OUT CONDITIONS...MAKING TRAVEL EXTREMELY DANGEROUS. ALL TRAVEL AND OUTDOOR ACTIVITY IS STRONGLY DISCOURAGED. $$ AKZ131-231315- /X.CON.PAFC.BZ.W.0006.000000T0000Z-061223T1400Z/ NORTHEAST PRINCE WILLIAM SOUND- INCLUDING THE CITIES OF...VALDEZ...THOMPSON PASS 415 PM AST FRI DEC 22 2006 ...BLIZZARD WARNING REMAINS IN EFFECT UNTIL 5 AM AST SATURDAY... A BLIZZARD WARNING REMAINS IN EFFECT UNTIL 5 AM AST SATURDAY. WINDS OF 35 TO 55 MPH WITH GUSTS AS HIGH AS 70 MPH COMBINED WITH SNOW TONIGHT WILL CREATE FREQUENT WHITE-OUT CONDITIONS THROUGH THOMPSON PASS TONIGHT. WINDS WILL ABATE SATURDAY MORNING ALLOWING CONDITIONS TO IMPROVE. A BLIZZARD WARNING MEANS SEVERE WINTER WEATHER CONDITIONS ARE EXPECTED OR OCCURRING. FALLING AND BLOWING SNOW WITH STRONG WINDS AND POOR VISIBILITIES ARE LIKELY. THIS WILL LEAD TO WHITE-OUT CONDITIONS...MAKING TRAVEL EXTREMELY DANGEROUS. ALL TRAVEL AND OUTDOOR ACTIVITY IS STRONGLY DISCOURAGED. $$ AKZ125-231315- /X.CON.PAFC.BZ.W.0006.000000T0000Z-061223T1400Z/ WESTERN PRINCE WILLIAM SOUND- INCLUDING THE CITIES OF...WHITTIER...SEWARD...GIRDWOOD... MOOSE PASS 415 PM AST FRI DEC 22 2006 ...BLIZZARD WARNING REMAINS IN EFFECT UNTIL 5 AM AST SATURDAY... A BLIZZARD WARNING REMAINS IN EFFECT UNTIL 5 AM AST SATURDAY. WINDS GUSTS TO 45 MPH COMBINED WITH SNOW TONIGHT WILL CREATE FREQUENT WHITE-OUT CONDITIONS FOR THE AREA FROM SEWARD TO MOOSE PASS. WINDS WILL ABATE SATURDAY MORNING ALLOWING CONDITIONS TO IMPROVE. A BLIZZARD WARNING MEANS SEVERE WINTER WEATHER CONDITIONS ARE EXPECTED OR OCCURRING. FALLING AND BLOWING SNOW WITH STRONG WINDS AND POOR VISIBILITIES ARE LIKELY. THIS WILL LEAD TO WHITE-OUT CONDITIONS...MAKING TRAVEL EXTREMELY DANGEROUS. ALL TRAVEL AND OUTDOOR ACTIVITY IS STRONGLY DISCOURAGED. $$ AKZ101-231315- /X.CON.PAFC.SN.Y.0014.061223T0900Z-061224T1400Z/ ANCHORAGE- INCLUDING THE CITIES OF...ANCHORAGE...EAGLE RIVER...INDIAN... EKLUTNA 415 PM AST FRI DEC 22 2006 ...SNOW ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 5 AM AST SUNDAY... A SNOW ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 5 AM AST SUNDAY. SNOW WILL BEGIN AROUND MIDNIGHT AND CONTINUE THROUGH EARLY SUNDAY MORNING. UP TO 2 INCHES OF SNOW IS EXPECTED TONIGHT. 4 TO 8 INCHES OF SNOW ARE EXPECTED SATURDAY AND ANOTHER 4 TO 8 INCHES SATURDAY NIGHT. SNOWFALL WILL TAPER OFF SUNDAY MORNING. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$
000 WWAK41 PAFC 230124 CCA WSWAER URGENT - WINTER WEATHER MESSAGE...CORRECTED NATIONAL WEATHER SERVICE ANCHORAGE AK 421 PM AST FRI DEC 22 2006 AKZ171-230700- /X.UPG.PAFC.SN.Y.0013.000000T0000Z-061223T0600Z/ /X.COR.PAFC.BZ.W.0006.000000T0000Z-061223T0700Z/ KODIAK ISLAND- INCLUDING THE CITY OF...KODIAK CITY 421 PM AST FRI DEC 22 2006 ...BLIZZARD WARNING IN EFFECT UNTIL 10 PM AST THIS EVENING... THE NATIONAL WEATHER SERVICE IN ANCHORAGE HAS ISSUED A BLIZZARD WARNING...WHICH IS IN EFFECT UNTIL 10 PM AST THIS EVENING. THE SNOW ADVISORY IS NO LONGER IN EFFECT. STRONG WINDS OF 30 TO 45 MPH WITH GUSTS TO 55 MPH WILL CREATE WHITEOUT CONDITIONS ACROSS KODIAK ISLAND THIS EVENING. SNOW WILL ALSO CONTINUE THIS EVENING WITH UP TO THREE INCHES OF ADDITIONAL SNOWFALL POSSIBLE. SNOWFALL SHOULD TAPER OFF LATER THIS EVENING...WITH VISIBILITIES IMPROVING AS WELL. A BLIZZARD WARNING MEANS SEVERE WINTER WEATHER CONDITIONS ARE EXPECTED OR OCCURRING. FALLING AND BLOWING SNOW WITH STRONG WINDS AND POOR VISIBILITIES ARE LIKELY. THIS WILL LEAD TO WHITE-OUT CONDITIONS...MAKING TRAVEL EXTREMELY DANGEROUS. ALL TRAVEL AND OUTDOOR ACTIVITY IS STRONGLY DISCOURAGED. $$ AKZ131-231330- /X.CON.PAFC.BZ.W.0006.000000T0000Z-061223T1400Z/ NORTHEAST PRINCE WILLIAM SOUND- INCLUDING THE CITIES OF...VALDEZ...THOMPSON PASS 421 PM AST FRI DEC 22 2006 ...BLIZZARD WARNING REMAINS IN EFFECT UNTIL 5 AM AST SATURDAY... A BLIZZARD WARNING REMAINS IN EFFECT UNTIL 5 AM AST SATURDAY. WINDS OF 35 TO 55 MPH WITH GUSTS AS HIGH AS 70 MPH COMBINED WITH SNOW TONIGHT WILL CREATE FREQUENT WHITE-OUT CONDITIONS THROUGH THOMPSON PASS TONIGHT. WINDS WILL ABATE SATURDAY MORNING ALLOWING CONDITIONS TO IMPROVE. A BLIZZARD WARNING MEANS SEVERE WINTER WEATHER CONDITIONS ARE EXPECTED OR OCCURRING. FALLING AND BLOWING SNOW WITH STRONG WINDS AND POOR VISIBILITIES ARE LIKELY. THIS WILL LEAD TO WHITE-OUT CONDITIONS...MAKING TRAVEL EXTREMELY DANGEROUS. ALL TRAVEL AND OUTDOOR ACTIVITY IS STRONGLY DISCOURAGED. $$ AKZ125-231330- /X.COR.PAFC.BZ.W.0006.000000T0000Z-061223T1400Z/ WESTERN PRINCE WILLIAM SOUND- INCLUDING THE CITIES OF...WHITTIER...SEWARD...GIRDWOOD... MOOSE PASS 421 PM AST FRI DEC 22 2006 ...BLIZZARD WARNING REMAINS IN EFFECT UNTIL 5 AM AST SATURDAY FOR SEWARD TO MOOSE PASS... A BLIZZARD WARNING REMAINS IN EFFECT UNTIL 5 AM AST SATURDAY FOR SEWARD TO MOOSE PASS. WINDS GUSTS TO 45 MPH COMBINED WITH SNOW TONIGHT WILL CREATE FREQUENT WHITE-OUT CONDITIONS FOR THE AREA FROM SEWARD TO MOOSE PASS. WINDS WILL ABATE SATURDAY MORNING ALLOWING CONDITIONS TO IMPROVE. A BLIZZARD WARNING MEANS SEVERE WINTER WEATHER CONDITIONS ARE EXPECTED OR OCCURRING. FALLING AND BLOWING SNOW WITH STRONG WINDS AND POOR VISIBILITIES ARE LIKELY. THIS WILL LEAD TO WHITE-OUT CONDITIONS...MAKING TRAVEL EXTREMELY DANGEROUS. ALL TRAVEL AND OUTDOOR ACTIVITY IS STRONGLY DISCOURAGED. $$ AKZ101-231330- /X.COR.PAFC.SN.Y.0014.061223T0900Z-061224T1400Z/ ANCHORAGE- INCLUDING THE CITIES OF...ANCHORAGE...EAGLE RIVER...INDIAN... EKLUTNA 421 PM AST FRI DEC 22 2006 ...SNOW ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 5 AM AST SUNDAY... A SNOW ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 5 AM AST SUNDAY. SNOW WILL BEGIN AROUND MIDNIGHT AND CONTINUE THROUGH EARLY SUNDAY MORNING. UP TO 2 INCHES OF SNOW IS EXPECTED TONIGHT. 4 TO 8 INCHES OF SNOW ARE EXPECTED SATURDAY AND ANOTHER 4 TO 8 INCHES SATURDAY NIGHT. SNOWFALL WILL TAPER OFF SUNDAY MORNING. TOTAL STORM ACCUMULATION OF 8 TO 16 INCHES WITH THE HIGHEST AMOUNTS ALONG THE HILLSIDE. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$
000 WWAK41 PAFC 230446 WSWAER URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE ANCHORAGE AK 746 PM AST FRI DEC 22 2006 AKZ131-231400- /X.CON.PAFC.BZ.W.0006.000000T0000Z-061223T1400Z/ NORTHEAST PRINCE WILLIAM SOUND- INCLUDING THE CITIES OF...VALDEZ...THOMPSON PASS 746 PM AST FRI DEC 22 2006 ...BLIZZARD WARNING REMAINS IN EFFECT UNTIL 5 AM AST SATURDAY THROUGH THOMPSON PASS... A BLIZZARD WARNING REMAINS IN EFFECT UNTIL 5 AM AST SATURDAY THROUGH THOMPSON PASS. WINDS OF 35 TO 55 MPH WITH GUSTS AS HIGH AS 70 MPH COMBINED WITH SNOW TONIGHT WILL CREATE FREQUENT WHITE-OUT CONDITIONS THROUGH THOMPSON PASS TONIGHT. WINDS WILL ABATE SATURDAY MORNING ALLOWING CONDITIONS TO IMPROVE. A BLIZZARD WARNING MEANS SEVERE WINTER WEATHER CONDITIONS ARE EXPECTED OR OCCURRING. FALLING AND BLOWING SNOW WITH STRONG WINDS AND POOR VISIBILITIES ARE LIKELY. THIS WILL LEAD TO WHITE-OUT CONDITIONS...MAKING TRAVEL EXTREMELY DANGEROUS. ALL TRAVEL AND OUTDOOR ACTIVITY IS STRONGLY DISCOURAGED. $$ AKZ125-231400- /X.CON.PAFC.BZ.W.0006.000000T0000Z-061223T1400Z/ WESTERN PRINCE WILLIAM SOUND- INCLUDING THE CITIES OF...WHITTIER...SEWARD...GIRDWOOD... MOOSE PASS 746 PM AST FRI DEC 22 2006 ...BLIZZARD WARNING REMAINS IN EFFECT UNTIL 5 AM AST SATURDAY FOR SEWARD TO MOOSE PASS AND FOR WHITTIER... A BLIZZARD WARNING REMAINS IN EFFECT UNTIL 5 AM AST SATURDAY FOR SEWARD TO MOOSE PASS AND FOR WHITTIER. WINDS GUSTS TO 45 MPH COMBINED WITH SNOW TONIGHT WILL CREATE FREQUENT WHITE-OUT CONDITIONS FOR THE AREA FROM SEWARD TO MOOSE PASS AND ALSO IN THE TOWN OF WHITTIER. WINDS WILL ABATE SATURDAY MORNING ALLOWING CONDITIONS TO IMPROVE. A BLIZZARD WARNING MEANS SEVERE WINTER WEATHER CONDITIONS ARE EXPECTED OR OCCURRING. FALLING AND BLOWING SNOW WITH STRONG WINDS AND POOR VISIBILITIES ARE LIKELY. THIS WILL LEAD TO WHITE-OUT CONDITIONS...MAKING TRAVEL EXTREMELY DANGEROUS. ALL TRAVEL AND OUTDOOR ACTIVITY IS STRONGLY DISCOURAGED. $$ AKZ171-230700- /X.CON.PAFC.BZ.W.0006.000000T0000Z-061223T0700Z/ KODIAK ISLAND- INCLUDING THE CITY OF...KODIAK CITY 746 PM AST FRI DEC 22 2006 ...BLIZZARD WARNING REMAINS IN EFFECT UNTIL 10 PM AST THIS EVENING... A BLIZZARD WARNING REMAINS IN EFFECT UNTIL 10 PM AST THIS EVENING. STRONG WINDS OF 30 TO 45 MPH WITH GUSTS TO 55 MPH WILL CREATE WHITEOUT CONDITIONS ACROSS KODIAK ISLAND THIS EVENING. SNOW WILL ALSO CONTINUE THIS EVENING WITH UP TO THREE INCHES OF ADDITIONAL SNOWFALL POSSIBLE. SNOWFALL SHOULD TAPER OFF LATER THIS EVENING... WITH VISIBILITIES IMPROVING AS WELL. A BLIZZARD WARNING MEANS SEVERE WINTER WEATHER CONDITIONS ARE EXPECTED OR OCCURRING. FALLING AND BLOWING SNOW WITH STRONG WINDS AND POOR VISIBILITIES ARE LIKELY. THIS WILL LEAD TO WHITE-OUT CONDITIONS...MAKING TRAVEL EXTREMELY DANGEROUS. ALL TRAVEL AND OUTDOOR ACTIVITY IS STRONGLY DISCOURAGED. $$ AKZ101-231700- /X.CON.PAFC.SN.Y.0014.061223T0900Z-061224T1400Z/ ANCHORAGE- INCLUDING THE CITIES OF...ANCHORAGE...EAGLE RIVER...INDIAN... EKLUTNA 746 PM AST FRI DEC 22 2006 ...SNOW ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 5 AM AST SUNDAY... A SNOW ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 5 AM AST SUNDAY. SNOW WILL BEGIN AROUND MIDNIGHT AND CONTINUE THROUGH EARLY SUNDAY MORNING. UP TO 2 INCHES OF SNOW IS EXPECTED TONIGHT. 4 TO 8 INCHES OF SNOW ARE EXPECTED SATURDAY AND ANOTHER 4 TO 8 INCHES SATURDAY NIGHT. SNOWFALL WILL TAPER OFF SUNDAY MORNING. TOTAL STORM ACCUMULATION OF 8 TO 16 INCHES WITH THE HIGHEST AMOUNTS ALONG THE HILLSIDE. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$
000 WWAK41 PAFC 230658 WSWAER URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE ANCHORAGE AK 958 PM AST FRI DEC 22 2006 AKZ171-230800- /X.CAN.PAFC.BZ.W.0006.000000T0000Z-061223T0700Z/ KODIAK ISLAND- INCLUDING THE CITY OF...KODIAK CITY 958 PM AST FRI DEC 22 2006 ...BLIZZARD WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN ANCHORAGE HAS CANCELLED THE BLIZZARD WARNING. $$ AKZ131-231400- /X.CON.PAFC.BZ.W.0006.000000T0000Z-061223T1400Z/ NORTHEAST PRINCE WILLIAM SOUND- INCLUDING THE CITIES OF...VALDEZ...THOMPSON PASS 958 PM AST FRI DEC 22 2006 ...BLIZZARD WARNING REMAINS IN EFFECT UNTIL 5 AM AST SATURDAY FOR THOMPSON PASS... A BLIZZARD WARNING REMAINS IN EFFECT UNTIL 5 AM AST SATURDAY FOR THOMPSON PASS. WINDS OF 35 TO 55 MPH WITH GUSTS AS HIGH AS 70 MPH COMBINED WITH SNOW TONIGHT WILL CREATE FREQUENT WHITE-OUT CONDITIONS THROUGH THOMPSON PASS TONIGHT. WINDS WILL ABATE SATURDAY MORNING ALLOWING CONDITIONS TO IMPROVE. A BLIZZARD WARNING MEANS SEVERE WINTER WEATHER CONDITIONS ARE EXPECTED OR OCCURRING. FALLING AND BLOWING SNOW WITH STRONG WINDS AND POOR VISIBILITIES ARE LIKELY. THIS WILL LEAD TO WHITE-OUT CONDITIONS...MAKING TRAVEL EXTREMELY DANGEROUS. ALL TRAVEL AND OUTDOOR ACTIVITY IS STRONGLY DISCOURAGED. $$ AKZ125-231400- /X.CON.PAFC.BZ.W.0006.000000T0000Z-061223T1400Z/ WESTERN PRINCE WILLIAM SOUND- INCLUDING THE CITIES OF...WHITTIER...SEWARD...GIRDWOOD... MOOSE PASS 958 PM AST FRI DEC 22 2006 ...BLIZZARD WARNING REMAINS IN EFFECT UNTIL 5 AM AST SATURDAY FOR SEWARD TO MOOSE PASS AND FOR WHITTIER...... A BLIZZARD WARNING REMAINS IN EFFECT UNTIL 5 AM AST SATURDAY FOR SEWARD TO MOOSE PASS AND FOR WHITTIER.... WINDS GUSTS TO 45 MPH COMBINED WITH SNOW TONIGHT WILL CREATE FREQUENT WHITE-OUT CONDITIONS FOR THE AREA FROM SEWARD TO MOOSE PASS AND ALSO IN THE TOWN OF WHITTIER. WINDS WILL ABATE SATURDAY MORNING ALLOWING CONDITIONS TO IMPROVE. A BLIZZARD WARNING MEANS SEVERE WINTER WEATHER CONDITIONS ARE EXPECTED OR OCCURRING. FALLING AND BLOWING SNOW WITH STRONG WINDS AND POOR VISIBILITIES ARE LIKELY. THIS WILL LEAD TO WHITE-OUT CONDITIONS...MAKING TRAVEL EXTREMELY DANGEROUS. ALL TRAVEL AND OUTDOOR ACTIVITY IS STRONGLY DISCOURAGED. $$ AKZ101-231900- /X.CON.PAFC.SN.Y.0014.061223T0900Z-061224T1400Z/ ANCHORAGE- INCLUDING THE CITIES OF...ANCHORAGE...EAGLE RIVER...INDIAN... EKLUTNA 958 PM AST FRI DEC 22 2006 ...SNOW ADVISORY REMAINS IN EFFECT UNTIL 5 AM AST SUNDAY... A SNOW ADVISORY REMAINS IN EFFECT UNTIL 5 AM AST SUNDAY. SNOW WILL BEGIN AROUND MIDNIGHT AND CONTINUE THROUGH EARLY SUNDAY MORNING. UP TO 2 INCHES OF SNOW IS EXPECTED TONIGHT. 4 TO 8 INCHES OF SNOW ARE EXPECTED SATURDAY AND ANOTHER 4 TO 8 INCHES SATURDAY NIGHT. SNOWFALL WILL TAPER OFF SUNDAY MORNING. TOTAL STORM ACCUMULATION OF 8 TO 16 INCHES WITH THE HIGHEST AMOUNTS ALONG THE HILLSIDE. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$
000 WWAK41 PAFC 231401 WSWAER URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE ANCHORAGE AK 501 AM AST SAT DEC 23 2006 AKZ131-231515- /X.CAN.PAFC.BZ.W.0006.000000T0000Z-061223T1400Z/ NORTHEAST PRINCE WILLIAM SOUND- INCLUDING THE CITIES OF...VALDEZ...THOMPSON PASS 501 AM AST SAT DEC 23 2006 ...BLIZZARD WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN ANCHORAGE HAS CANCELED THE BLIZZARD WARNING. $$ AKZ101-231515- /X.CAN.PAFC.SN.Y.0014.000000T0000Z-061224T1400Z/ ANCHORAGE- INCLUDING THE CITIES OF...ANCHORAGE...EAGLE RIVER...INDIAN... EKLUTNA 501 AM AST SAT DEC 23 2006 ...SNOW ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN ANCHORAGE HAS CANCELED THE SNOW ADVISORY. $$ AKZ125-231900- /X.EXT.PAFC.BZ.W.0006.000000T0000Z-061223T1900Z/ WESTERN PRINCE WILLIAM SOUND- INCLUDING THE CITIES OF...WHITTIER...SEWARD...GIRDWOOD... MOOSE PASS 501 AM AST SAT DEC 23 2006 ...BLIZZARD WARNING NOW IN EFFECT UNTIL 10 AM AST THIS MORNING... THE BLIZZARD WARNING IS NOW IN EFFECT UNTIL 10 AM AST THIS MORNING. WINDS GUSTS TO 35 MPH COMBINED WITH SNOW WILL CREATE FREQUENT WHITE-OUT CONDITIONS FOR THE AREA FROM SEWARD TO MOOSE PASS AND ALSO IN THE TOWN OF WHITTIER. WINDS WILL ABATE LATE SATURDAY MORNING ALLOWING CONDITIONS TO IMPROVE. A BLIZZARD WARNING MEANS SEVERE WINTER WEATHER CONDITIONS ARE EXPECTED OR OCCURRING. FALLING AND BLOWING SNOW WITH STRONG WINDS AND POOR VISIBILITIES ARE LIKELY. THIS WILL LEAD TO WHITE-OUT CONDITIONS...MAKING TRAVEL EXTREMELY DANGEROUS. ALL TRAVEL AND OUTDOOR ACTIVITY IS STRONGLY DISCOURAGED. $$
000 WWAK41 PAFC 231909 WSWAER URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE ANCHORAGE AK 1009 AM AST SAT DEC 23 2006 AKZ125-232200- /X.EXP.PAFC.BZ.W.0006.000000T0000Z-061223T1900Z/ /X.NEW.PAFC.BZ.W.0007.061223T1909Z-061223T2200Z/ WESTERN PRINCE WILLIAM SOUND- INCLUDING THE CITIES OF...WHITTIER...SEWARD...GIRDWOOD... MOOSE PASS 1009 AM AST SAT DEC 23 2006 ...BLIZZARD WARNING HAS EXPIRED FOR WHITTIER... ...BLIZZARD WARNING IN EFFECT UNTIL 1 PM AST THIS AFTERNOON FOR SEWARD TO MOOSE PASS... THE NATIONAL WEATHER SERVICE IN ANCHORAGE HAS ISSUED A BLIZZARD WARNING...WHICH IS IN EFFECT UNTIL 1 PM AST THIS AFTERNOON. THE BLIZZARD WARNING IS NO LONGER IN EFFECT. WINDS GUSTS TO 35 MPH COMBINED WITH SNOW WILL CREATE FREQUENT WHITE-OUT CONDITIONS FOR THE AREA FROM SEWARD TO MOOSE PASS. WINDS WILL ABATE EARLY THIS AFTERNOON ALLOWING CONDITIONS TO IMPROVE. WINDS HAVE DIMINISHED SIGNIFICANTLY IN WHITTIER...SO THE BLIZZARD WARNING HAS BEEN ALLOWED TO EXPIRE THERE. A BLIZZARD WARNING MEANS SEVERE WINTER WEATHER CONDITIONS ARE EXPECTED OR OCCURRING. FALLING AND BLOWING SNOW WITH STRONG WINDS AND POOR VISIBILITIES ARE LIKELY. THIS WILL LEAD TO WHITE-OUT CONDITIONS...MAKING TRAVEL EXTREMELY DANGEROUS. ALL TRAVEL AND OUTDOOR ACTIVITY IS STRONGLY DISCOURAGED. $$
What forecasters said that day
The local office's own words before this blizzard warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Anchorage, AK wrote its last area forecast discussion before this blizzard warning went out at Dec 21, 11:00 PM AKST, 9 hours 48 minutes earlier.
Area forecast discussion, Dec 21, 11:00 PM AKST, 9 hours 48 minutes before
AREA FORECAST DISCUSSION
SOUTHCENTRAL AND SOUTHWEST ALASKA
400 AM AST FRI DEC 22 2006
.DISCUSSION...
...SUMMARY...
BIG CONCERN IS THE NEXT LOW PRESSURE MOVING NORTH THROUGH THE GULF
OF ALASKA. THIS LOW PRESSURE SYSTEM WILL AFFECT SOUTHCENTRAL
BEGINNING THIS AFTERNOON...WITH SNOW LASTING INTO SATURDAY NIGHT AND
PERHAPS SUNDAY FOR SOME AREAS AS THE LOW MOVES INLAND AND WEAKENS.
PATTERN THEN DRIES OUT A BIT FOR SOUTHCENTRAL EARLY NEXT WEEK. OUT
WEST...A TROUGH AXIS WITH EMBEDDED LOW PRESSURES EXTENDS FROM
NORTHWEST TO SOUTHEAST FROM THE NORTHERN BERING TO SOUTH OF DUTCH
HARBOR. SNOW SHOWERS...HEAVY AT TIMES...ABOUND ACROSS THE BERING AND
ALEUTIANS. THE TROUGH AXIS WILL SLOWLY SHIFT EAST INTO THE
WEEKEND...WITH WEAK HIGH PRESSURE BUILDING INTO THE WESTERN
ALEUTIANS. LITTLE CHANGE IS EXPECTED IN THE SHOWERY REGIME IN THE
WEST...HOWEVER.
...MODELS...
NAM/WRF IS THE MODEL OF CHOICE REGARDING THE STRONG LOW PRESSURE
MOVING NORTH THROUGH THE GULF OF ALASKA. IT INITIALIZED SLIGHTLY
BETTER THAN THE GFS...PARTICULARLY WITH THE MOISTURE ON THE NORTH
AND NORTHWEST SIDE OF THE LOW...THOUGH BOTH MODELS ARE TOO SLOW WITH
THE MOISTURE FIELDS MOVING NORTH. ALSO...NAM/WRF HAS BEEN MORE
CONSISTENT THAN THE GFS IN THE TRACK OF THE LOW. NAM/WRF TAKES THE
LOW MORE INTO PRINCE WILLIAM SOUND...WHILE GFS LAGS THE LOW BACK
TOWARD THE SOUTHERN TIP OF THE KENAI PENINSULA SAT NIGHT. NAM/WRF
ALSO AGREES MORE WITH UKMET AND ECMWF MODELS.
...SOUTHCENTRAL FORECAST SOUTH AND EAST OF THE ALASKA RANGE...
ANOTHER IN A SERIES OF SEEMINGLY COUNTLESS LOW PRESSURES IS
CURRENTLY MOVING NORTH THROUGH THE GULF OF ALASKA AND APPROACHING
SOUTHCENTRAL. WITH ALL THE RECENT SNOWFALL...SEASONAL SNOWFALL IS
NOW UP CLOSE TO NORMAL FOR ANCHORAGE...AND MOUNTAIN SNOWPACK FOR THE
KENAI AND CHUGACH MOUNTAINS IS CLOSE TO NORMAL. MORE SNOW IS ON THE
WAY. THE UPCOMING LOW IS LOOKING QUITE SIMILAR TO THE SYSTEM FROM
THURSDAY...EXCEPT THAT THE LOW IS STRONGER WITH MORE MOISTURE AND
STRONGER WINDS. SNOW TO REACH COASTAL SOUTHCENTRAL BY DUSK
TODAY...WITH SNOW POSSIBLY MOVING INTO ANCHORAGE THIS EVENING WITH
WARM ADVECTION ALOFT AHEAD OF THE SYSTEM. STILL SOME UNCERTAINTY AS
TO HOW THIS PLAYS OUT ESPECIALLY FOR ANCHORAGE AND THE WESTERN
KENAI...DUE TO THE MODEL DISCREPANCIES MENTIONED ABOVE BETWEEN THE
NAM/WRF AND GFS. NAM/WRF CERTAINLY LOOKS BETTER FOR SNOW TONIGHT FOR
ANCHORAGE THAN THE GFS. AS THE LOW MOVES INTO THE SOUND SATURDAY
AFTERNOON (PER NAM/WRF MODEL) COLD ADVECTION WOULD KICK IN WITH
PERHAPS ANOTHER BURST OF SNOW FOR ANCHORAGE. AT THIS POINT...THE
POTENTIAL IS THERE FOR A BIG ANCHORAGE SNOW...BUT THE CONFIDENCE IS
NOT THERE YET TO ISSUE AN ADVISORY. CONFIDENCE IS
HIGH...HOWEVER...FOR COPIOUS SNOWFALL AGAIN FROM THE EASTERN KENAI
AND SOUTHEAST TURNAGAIN ARM OVER TO PRINCE WILLIAM SOUND AND TO
CORDOVA BEGINNING THIS AFTERNOON. RAIN MIGHT MIX IN WITH SNOW IN
CORDOVA...BUT GENERALLY SPEAKING...THERE IS NOT A LOT OF WARM AIR
WITH THIS SYSTEM.
AFTER THIS LOW MOVES INLAND AND DISSIPATES SATURDAY NIGHT AND
SUNDAY...A DIFFERENT WEATHER PATTERN APPEARS TO SET UP FOR NEXT
WEEK. THE LOWS SHOULD TRACK SLIGHTLY FURTHER EAST TOWARD THE
PANHANDLE...WITH COLDER ARCTIC AIR AND DRIER NORTHERLY FLOW FOR
SOUTHCENTRAL. NOT TOTALLY SURE OF THIS PATTERN SHIFT...BUT FEEL THAT
IT IS MORE LIKELY THAN NOT BASED ON GENERAL AGREEMENT BY THE
EXTENDED MODELS. PATTERN OF NEXT WEEK ACTUALLY LOOKS SIMILAR TO THE
PATTERN FOR ALL OF NOVEMBER...BUT HAVE DOUBTS THAT IF THIS COLD DRY
PATTERN SETS UP...THAT IT WILL STAY AS LONG AS IT DID IN NOVEMBER.
...SOUTHWEST MAINLAND FORECAST...
ARCTIC HIGH PRESSURE TO PERSIST OVER THE SOUTHWEST MAINLAND INTO
NEXT WEEK. AREAS OF LOW CLOUDS AND FOG WILL PERSIST...WITH SOME VERY
LIGHT SNOW IN THESE AREAS. WHERE SKIES ARE CLEAR...TEMPERATURES WILL
BE VERY COLD.
...BERING SEA/ALEUTIAN FORECAST...
CHALLENGING FORECAST FOR THE BERING AND ALEUTIANS...AS MULTIPLE WEAK
RENEGADE LOW PRESSURES WILL CONTINUE TO WANDER AROUND. MODELS WILL
CONTINUE TO HAVE PROBLEMS TRACKING AND EVEN IDENTIFYING SOME OF
THESE LOWS...WHICH WILL BRING BURSTS OF SNOW SHOWERS...AS IS
HAPPENING EARLY THIS MORNING IN THE PRIBILOFS FOR EXAMPLE. MOST OF
THESE WEAK LOWS THROUGH THE WEEKEND WILL BE ALONG A TROUGH AXIS FROM
THE NORTHERN BERING SOUTHEAST TO SOUTH OF SAND POINT AND DUTCH
HARBOR. MORE UNIFORM NORTHWEST FLOW WITH SHOWERS WILL PERSIST WEST
OF THE TROUGH AXIS. OVERALL COLD...SHOWERY REGIME...BUT WITH FAIRLY
LIGHT SURFACE WINDS...TO PERSIST OVER THE BERING AND ALEUTIANS
THROUGH NEXT WEEK.
.AER/ALU...WATCH/WARNING SUMMARY
PUBLIC...NONE.
MARINE...STORM WARNINGS 120 132 350.
GALE WARNING 130.
HEAVY FREEZING SPRAY WARNINGS 121 140 180 185 410.
FOISY DEC 06In the hours before
Special weather statement, Dec 22, 8:30 AM AKST, 18 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ANCHORAGE AK 130 PM AST FRI DEC 22 2006 AKZ101-111-121-125-131-135-145-171-230900- ...WINTER STORM TO IMPACT SOUTH CENTRAL ALASKA TONIGHT THROUGH SUNDAY MORNING... A LOW PRESSURE SYSTEM IN THE GULF OF ALASKA WILL PUSH TOWARD THE KENAI PENINSULA TONIGHT AND THEN MOVE INLAND NEAR SEWARD SATURDAY NIGHT. SNOW DEVELOPED OVER KODIAK THIS MORNING WITH THIS LOW PRESSURE SYSTEM AND WILL CONTINUE TO SNOW INTO THIS EVENING WITH UP TO 10 INCHES OF TOTAL SNOW ACCUMULATION. SNOW IS STARTING TO SPREAD OVER THE NORTHERN GULF COAST THIS AFTERNOON AND WILL SPREAD INTO WESTERN PRINCE WILLIAM SOUND TO PORTAGE AND SEWARD EARLY THIS EVENING. THE SNOW WILL SPREAD INTO THE WESTERN KENAI PENINSULA...ANCHORAGE BOWL...MATANUSKA AND SUSITNA VALLEYS TONIGHT. SNOW WILL REMAIN OVER THESE AREAS INTO SUNDAY WITH MODERATE TO HEAVY AMOUNTS EXPECTED. WINDS WILL BE MODERATE TONIGHT WITH SOME AREAS OF BLOWING SNOW OVER THE EASTERN KENAI PENINSULA INTO THE CORDOVA AREA. THE STRONGEST WINDS WILL BE THROUGH THE COPPER RIVER DELTA AND THOMPSON PASS AREAS WITH POSSIBLE DRASTICALLY REDUCED VISIBILITIES IN BLOWING SNOW. TRAVEL ACROSS MUCH OF SOUTH CENTRAL ALASKA COULD BE HAZARDOUS TONIGHT INTO SUNDAY.
The office that day
Everything else NWS Anchorage, AK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 22, 2:15 AM AKST | Snow Advisory | AFC | 14 hr | |
| Dec 22, 5:30 AM AKST | Gale Warning | AFC | 18 hr | |
| Dec 22, 5:30 AM AKST | Small Craft Advisory | AFC | 18 hr | |
| Dec 22, 5:30 AM AKST | Storm Warning | AFC | 18 hr | |
| Dec 22, 11:00 AM AKST | Gale Warning | AFC | 12 hr | |
| Dec 22, 11:00 AM AKST | Gale Warning | AFC | 24 hr | |
| Dec 22, 11:00 AM AKST | Small Craft Advisory | AFC | 24 hr | |
| Dec 22, 11:00 AM AKST | Small Craft Advisory | AFC | 24 hr | |
| Dec 22, 11:00 AM AKST | Heavy Freezing Spray Warning | AFC | 12 hr | |
| Dec 22, 11:07 AM AKST | Snow Advisory | AFC | 18 hr | |
| Dec 22, 11:50 AM AKST | Heavy Freezing Spray Warning | AFC | 11 hr |
Nearby
Blizzard Warnings in Alaska, 2006Every blizzard warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.